# SDR AALA201812079022

- Difficulty date: December 5, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,150 hours, 8,053 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF AT 80 KNOTS AFTER RECEIVING ECAM MESSAGE OF HOT BRAKES. MAINTENANCE: INSPECTED NR 2 BRAKE ASSEMBLY AND PERFORMED SATISFACTORY CHECK OF NR 2 TIRE SPINS. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
